A dual method for solving a linear ill-posed problem using a parametric modified Lagrange functional and Tihonov's variational method
Doklady Akademii Nauk, Tome 263 (1982) no. 2, pp. 297-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_2_a10,
author = {S. M. Oganesyan and V. I. Starostenko},
title = {A dual method for solving a linear ill-posed problem using a parametric modified {Lagrange} functional and {Tihonov's} variational method},
journal = {Doklady Akademii Nauk},
pages = {297--301},
year = {1982},
volume = {263},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a10/}
}
TY - JOUR AU - S. M. Oganesyan AU - V. I. Starostenko TI - A dual method for solving a linear ill-posed problem using a parametric modified Lagrange functional and Tihonov's variational method JO - Doklady Akademii Nauk PY - 1982 SP - 297 EP - 301 VL - 263 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a10/ LA - ru ID - DAN_1982_263_2_a10 ER -
%0 Journal Article %A S. M. Oganesyan %A V. I. Starostenko %T A dual method for solving a linear ill-posed problem using a parametric modified Lagrange functional and Tihonov's variational method %J Doklady Akademii Nauk %D 1982 %P 297-301 %V 263 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a10/ %G ru %F DAN_1982_263_2_a10
S. M. Oganesyan; V. I. Starostenko. A dual method for solving a linear ill-posed problem using a parametric modified Lagrange functional and Tihonov's variational method. Doklady Akademii Nauk, Tome 263 (1982) no. 2, pp. 297-301. http://geodesic.mathdoc.fr/item/DAN_1982_263_2_a10/